Thread: Red Face & Feel Hot
05-23-2005, 10:15 PM #1
Red Face & Feel Hot
Does any one feel like when they are on...(i'm on Prop 100mg ED) that they have a red face and feel hot?
05-23-2005, 10:20 PM #2
yes it happens to others as well while on gear.
05-23-2005, 10:33 PM #3AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
not really. are you beginning this regime, as it may be a little bit of what is referred to as the test flu.
05-23-2005, 11:07 PM #4
Yes that is possible you are getting a bit of the test flu. But for me even without the flu my face is always more red while on gear. Hope you feel better soon.
05-23-2005, 11:43 PM #5
when i was on test e my face got a lil red and i had some hot flash things and now that im off im not doing it anymore so i guess its nothing to worry bout
05-24-2005, 12:56 AM #6
05-24-2005, 12:58 AM #7
This sounds like high blood pressure to me??? I would have it checked out. Look and see if our eyes are bloodshot. Do you have a headache??
05-24-2005, 04:11 PM #8
I had it checked I it was good....i don't feel sick perhaps its just a mini side...
05-24-2005, 07:28 PM #9
Mine gets redder on cycle too and I have low BP. What sucks is people keep telling me to use sunscreen! Pisses me off.
05-24-2005, 07:42 PM #10
I got like that of couple times on susta at the begining..other then that just when I play with viagra...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)